RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 3(183), Pages 105–124 (Mi umn4119)  

This article is cited in 9 scientific papers (total in 9 papers)

Asymptotic behaviour of the electric field and density of the electric charge in the neighbourhood of singular points of a conducting surface

G. Fichera


Full text: PDF file (969 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1975, 30:3, 107–127

Bibliographic databases:

UDC: 517.9+537.212+537.24
MSC: 78A30, 78M35, 65Nxx
Received: 31.01.1975

Citation: G. Fichera, “Asymptotic behaviour of the electric field and density of the electric charge in the neighbourhood of singular points of a conducting surface”, Uspekhi Mat. Nauk, 30:3(183) (1975), 105–124; Russian Math. Surveys, 30:3 (1975), 107–127

Citation in format AMSBIB
\Bibitem{Fic75}
\by G.~Fichera
\paper Asymptotic behaviour of the electric field and density of the electric charge in the neighbourhood of singular points of a~conducting surface
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 3(183)
\pages 105--124
\mathnet{http://mi.mathnet.ru/umn4119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=388978}
\zmath{https://zbmath.org/?q=an:0343.31007|0328.31008}
\transl
\jour Russian Math. Surveys
\yr 1975
\vol 30
\issue 3
\pages 107--127
\crossref{https://doi.org/10.1070/RM1975v030n03ABEH001413}


Linking options:
  • http://mi.mathnet.ru/eng/umn4119
  • http://mi.mathnet.ru/eng/umn/v30/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Beagles, J. R. Whiteman, W. Wendland, “General conical singularities in three-dimensional Poisson problems”, Math Meth Appl Sci, 11:2 (1989), 215  crossref  mathscinet  zmath  isi
    3. Y. S. Abdel-Messieh, R. W. Thatcher, “Estimating the form of some three-dimensional singularities”, Commun Appl Numer Methods, 6:5 (1990), 333  crossref  mathscinet  zmath  isi
    4. Thomas Apel, Anna-Margarete Sändig, John R. Whiteman, “Graded Mesh Refinement and Error Estimates for Finite Element Solutions of Elliptic Boundary Value Problems in Non-smooth Domains”, Math Meth Appl Sci, 19:1 (1996), 63  crossref  mathscinet  zmath  isi
    5. Y Su, E T Ong, K H Lee, “Automatic classification of singular elements for the electrostatic analysis of microelectromechanical systems”, J Micromech Microeng, 12:3 (2002), 307  crossref  mathscinet  isi  elib
    6. E.T. Ong, K.M. Lim, “Three-dimensional singular boundary elements for corner and edge singularities in potential problems”, Engineering Analysis with Boundary Elements, 29:2 (2005), 175  crossref
    7. Apel T., Pester C., “Clement-Type Interpolation on Spherical Domains - Interpolation Error Estimates and Application to a Posteriori Error Estimation”, IMA J. Numer. Anal., 25:2 (2005), 310–336  crossref  isi
    8. Arnd Meyer, Cornelia Pester, “The Laplace and the linear elasticity problems near polyhedral corners and associated eigenvalue problems”, Math Meth Appl Sci, 30:7 (2007), 751  crossref  mathscinet  zmath  isi  elib
    9. David McA. McKirdy, David T. Wilton, Hazel A. Shute, “Estimation of Fichera-Type Eigenvalues Using Standard Functions”, IEEE Trans Magn, 45:8 (2009), 3046  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:478
    Full text:126
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018